A Second-Order Maximum Principle Preserving Lagrange Finite Element Technique for Nonlinear Scalar Conservation Equations. Guermond, J., Nazarov, M., Popov, B., & Yang, Y. SIAM Journal on Numerical Analysis, 52(4):2163--2182, 2014.
@article{ guermond_second-order_2014,
  title = {A {Second}-{Order} {Maximum} {Principle} {Preserving} {Lagrange} {Finite} {Element} {Technique} for {Nonlinear} {Scalar} {Conservation} {Equations}},
  volume = {52},
  number = {4},
  journal = {SIAM Journal on Numerical Analysis},
  author = {Guermond, Jean-Luc and Nazarov, Murtazo and Popov, Bojan and Yang, Yong},
  year = {2014},
  pages = {2163--2182}

Downloads: 0